# SDR DALA2023041302941

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,904 hours, 9,889 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK RIB 6 ON AFT O N LH WING. CORRECTIVE ACTION: COMPLIED WITH PRI 606202-14 REV 0, VALIDATED ER/A 606202-14 REV. ORIGINAL MATCHES PRI 606202-14 REV 0., EXISTING REPAIR INSTALLED PER EM 5720-01066-03A AND AIRBUS REPAIR DRAWING R57257026. REPAIR IS APPROVED PER AIRBUS REPAIR DRAWING R57257026 ACCORDING TO FAA AD2006-22-14, PARA. (K) GUIDELINES. (2716833)
